Aa
Aa
A
A
A
Close
Avatar universal

Small v-tach 3 months after ablation?

Hi everyone,

About 3 months ago I was diagnosed with left fascicular ventricular tachycardia and was ablated.

The electrophysiologist was happy with the procedure because he was able to induce the VT (before that I had another EP study where this hadn't be possible).

I was cleared to return to sports one week after the procedure and then even to competitive sports 6 weeks after. I was also put on verapamil. Except for some PVCs here and there and chest discomfort I was fine overall.

However, yesterday during an intense training session (martial arts), I felt my heart going into ventricular tachycardia while I was resting. It lasted only for a few minutes and stopped on its own. Also, the symptoms were not nearly as heavy as what I experienced before. I had two v-tach episodes before the ablation and both times I felt short of breath and rather weak overall. I did feel the same fast heart rhythm and heavy pounding in my chest though.

I cannot say for sure at 100% that it was v-tach but it definitely felt like it.

I have an appointment with the electrophysiologist next week but I wanted to have some feedback from people who may have gone through a similar experience. Can this happen even if the ablation was successful? Does it mean I may require another ablation?

Although the doctors told me this was a benign condition, it's still quite annoying and scary because it concerns my heart. I don't want to be scared to take the plane for a long trip or be worried about having to call an ambulance whenever I exercise strenuously...

Thanks in advance for your help!
0 Responses
Have an Answer?

You are reading content posted in the Heart Rhythm Community

Top Arrhythmias Answerers
1807132 tn?1318743597
Chicago, IL
1423357 tn?1511085442
Central, MA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.